Propanalol Meds: The medicine I take... - Anxiety and Depre...

Anxiety and Depression Support

55,445 members55,685 posts

Propanalol Meds

HelpWanted92
HelpWanted92

The medicine I take for anxiety is sort of unusual because I really take it for other things but if anyone takes propanalol 60mg a day ,could you let me know if your:

- uncontrollably tired, like it’s the middle of the day and you can barely open your eyes

- randomly cold, I’m cold all the time. It makes me feel like I’m anemic

Please help if you can.

Thank you

9 Replies

Hi HelpWanted, I was on Propanolol at one time and yes, it can make you very tired and cold. Meant to control blood pressure issues, it has been found to work for anxiety as well. Talk with your doctor regarding how you are feeling. Sometimes a little adjustment is all you might need in overriding the side effects. x

HelpWanted92
HelpWanted92 in reply to Agora1

Thank you I appreciate that. I was on 10mg a day before and they up’d my dose to help me with anxiety as well but It makes me more anxious feeling unrealistically tired lol.

Agora1
Agora1 in reply to HelpWanted92

That makes sense in why you are feeling more tired. Still run it by your doctor. I was only on it for several days because of the severe tired feeling. Being anxious we get more anxious when we feel yet another symptom. I understand what you're saying.

Hidden
Hidden

🌸 hi. I've just started on this medicine at 40mg 3 times a day. this was givenot to me to get thru a bad patch. I got tired too, this is because it makes your pulse go lower. I have a fitbit and I saw my "normal" heart rate drop from 74 bpm to 54. I would feel dizzy and got headaches as well. I'm doing a lot better so trying to take them less and try stop them. I find when I took less my symptoms were less. maybe you need to sort out a lesser dose? it's not nice to feel crap and then your meds make you feel crap too. hope something can be done to help you 🌸

HelpWanted92
HelpWanted92 in reply to Hidden

Yes! Thank you for this! I am on it because my heart rate got down so high up to 180bpm, but not it’s usually between 60-100 with a resting at about 70-80 which is abnormal for me. Which I’m thinking could make me more tired too. Or my body isn’t use to being so calm. Hopefully when I’m off the meds I will feel a little better.

Agora1
Agora1 in reply to HelpWanted92

HelpWanted, for me it was a low blood pressure issue that got me off it.

Never stop them w/o being under doctor's orders. Be safe.

HelpWanted92
HelpWanted92 in reply to Agora1

Question for you though. Do you think your blood pressure issues had allot to do with your anxiety?

Agora1
Agora1 in reply to HelpWanted92

Not for me. At that time, my b/p was low to begin with and the

medication just brought it to a uncomfortable level. It just wasn't

the right med for me but that doesn't mean it's not a good medication.

Many do well on it and it has curbed their anxiety. As with any other medication,

it's all about the doctor finding the right med and the right dose.

Agora1
Agora1 in reply to HelpWanted92

My now high blood pressure definitely comes from my anxiety only. There is no other physical cause.

After meditating, I can bring in down to a normal reading.

You may also like...